Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Spectracef

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:19 PM
Miranda
Guest
 
Posts: n/a
Default Bad

My 18 year old daughter was given this drug for tonsillitis. She felt nausea for 3 days at first then she started throwing up..could not keep anything down....she stopped taking it and for 24 hours was still sick. After finally keeping down popcicles, she may be on the mend. We have to stick with basic meds..not these new things that are coming out. She is having to wait until her stomach calms down to continue with another antibiotic for her tonsils. A bad experiment for my girl.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:12 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.